Armenian Journal of Mathematics

Items where Year is 2014

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 8.

Nersessian, Anry (2014) An Economical Method for Compression of Fourier Cosine Transformations. Armenian Journal of Mathematics, 6 (1). pp. 1-15. ISSN 1829-1163

Belbachir, Hacene and Szalay, Laszlo (2014) Balancing in direction (1,-1) in Pascal's Triangle. Armenian Journal of Mathematics, 6 (1). pp. 32-41. ISSN 1829-1163

Poghosyan, Lusine (2014) Erratum for "Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections" [Armen. J. Math. 5(2) 2013, 123--138]. Armenian Journal of Mathematics, 6 (1). p. 42. ISSN 1829-1163

Cabanillas Lapa, Eugenio and Barahona Martinez , Willy and Godoy Torres, Benigno and Rodriguez Varillas, Gabriel (2014) Existence of Solutions for Semilinear Integro-differential Equations of p-Kirchhoff Type. Armenian Journal of Mathematics, 6 (2). pp. 53-63. ISSN 1829-1163

Kehayopulu, Niovi (2014) On fuzzy po-Γ-semigroups. Armenian Journal of Mathematics, 6 (2). pp. 43-52. ISSN 1829-1163

Melik-Adamyan, Perch (2014) On the Canonical Calkin Reduction Operator. Armenian Journal of Mathematics, 6 (1). pp. 16-31. ISSN 1829-1163

Abo-Zeid, R. (2014) On the solutions of two third order recursive sequences. Armenian Journal of Mathematics, 6 (2). pp. 64-66. ISSN 1829-1163

Beknazaryan, Aleksandr and Grigoryan, Suren (2014) Survey on the surfaces generated by generalized analytic functions. Armenian Journal of Mathematics, 6 (2). pp. 67-122. ISSN 1829-1163

This list was generated on Wed Apr 26 05:49:45 2017 AMT.